# SDR SWAA010491

- Difficulty date: February 17, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 42,503 hours, 41,236 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 598
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, L/E FLAPS WOULD NOT RETRACT DURING CLIMB.  REMOVED AND REPLACED FLAP/SLAT POSITION INDICATOR.  OPS CK GOOD PER MM.
